We use cookies on this website, you can read about them here. To use the website as intended please... ACCEPT COOKIES

Toward a model of franchisee entrepreneurship

Watson, Anna and Dada, Olufunmilola and Kirby, David A. (2012) Toward a model of franchisee entrepreneurship. International Small Business Journal, 30 (5). 559-583. ISSN 0266-2426 [Business and Administrative studies > Business studies]
 
Restricted Access Documents
 
Details
 
[img]
Untitled (446Kb)
Repository Staff Only: item control page